I am married, 41 years old. I have 2 kids. For the last six months I am having erection problems. I cannot even penetrate. Due to this I fear of nights. I cannot face my partner. Kindly give a solution to my problem.
Welcome to icliniq.com.
I am not sure whether you have diabetes or hypertension or any other diseases. Whether you are taking drugs (allopathy or herbal) for any other diseases. If so, we need to look the side effects of those drugs. Diabetes patients gets diabetic neuropathy, thus there might be a chance for reduction in erection. There are many other possible reasons as follows:
1. After 40, if the male hormone is reduced.
2. More sathwik (pure vegetarian diets) reduce the sexual hormones.
3. Atherosclerosis to penile artery - this is due to cholesterol sedimentation to the artery which supplies blood to penis
4. Arterial thickening of penile artery
5. Psychological depression - related to work, career, economy, family, etc. This has very strong influence on the erection.
6. Any trauma (hitting) on the penis or back side of hip. this will affect the neurons. To rue out the cause and further treatment you need to consult a doctor in personally (directly). Any psychiatrist or Urologist or andrologist are the better choice to consult.
You may also try the following advice; Drink badham milk or eat 2 badham nuts every day (there is a risk of increasing cholesterol at this age), eat Cashew nuts one daily (here is a risk of increasing cholesterol at this age), do pranayama or mediation to keep the mind free. Go to picnic with family. The new environments can remove the psychological depression. Try to solve other psychological problems, if any. Rathina purush capsules. One capsule morning and one at evening before food. This can be continued for one month. Within one month, if you get some effect, then continue it for a total of 3 months and stop it. If there is no improvement within one month, then no need to continue this drug.
After evaluating the cause, then only we can take further drug therapy. To evaluate the cause, approach nearby clinicians (I mentioned earlier), They do Doppler or USG to find the cause. The above said physicians deal such cases daily. You need not worry about it.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. in most individuals occurs due to psychological reasons. But sometimes hormonal issues, diabetes, hypertension also worsen the problem. Did you get yourself checked for serum testosterone, prolactin, and blood sugar levels? Do you have any other ... Read fullI suffer from premature ejaculation and poor erection.I have tried herbal/ayurveda products with no results at all.Please help.
Hello doctor, My sister is having severe stomach ache and yellow vomiting and the pain goes around her abdomen to the back. She is suffering from this pain for the past one week. Please help. Read fullI have fear of ED since I turned 50. Is my condition worrisome?
Hello doctor, My sister is having severe stomach ache and yellow vomiting and the pain goes around her abdomen to the back. She is suffering from this pain for the past one week. Please help. Read full
Ask your health query to a Wellness Expert online?Ask a Siddha Medicine Specialist Now